# SDR REXA2017050100601

- Difficulty date: May 1, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 28,983 hours, 27,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED THE BATTERY AND OPS CHECKED GOOD IAW  AMM 25-61-00-960-801, STEP 2.
